Applied Mathematical Sciences

Indexing and Abstracting

Information for Applied Mathematical Sciences might be found in:
      CrossRef (USA)
      Google Scholar (USA)
      Scilit (Switzerland)
      Microsoft Academic (USA)
      ERA-Excellence in Research for Australia (Australia)
      ROAD Directory of Open Access Scholarly Resources (EU)
      MIAR - Information Matrix for the Analysis of Journals (Spain)
      Academic Journals Database (Switzerland)
      WorldCat (USA)
      eLIBRARY.RU (Russia)
      Socolar (P.R. China)
      Research GATE (USA,EU)
      MathGuide (Germany)


Applied Mathematical Sciences ResearchGate (RG) Impact: 0.17

These values are calculated using ResearchGate (RG) data based on average citation counts from work published in the journal.

  RG Journal impact history  
  Year:   2009     2010     2011     2012     2013     2014     2015     2016     2017     2018  
  RG journal impact:   0.23   0.31   0.72   1.07   0.96   1.16   0.63   0.78   0.36   0.17


Full-text Archives and Copyright policy:
      Portico (USA)
      National Library (Bulgaria)
      SHERPA/RoMEO (UK)


Recently most downloaded articles:

R. B. Paris
      The expansion of the confluent hypergeometric function on the positive real axis
      Applied Mathematical Sciences, Vol. 12, 2018, no. 1, 19-26

R. Caimmi
      Advanced astronomy in Bhagavata Purana: the role of the Sun and a tale from 108
      Applied Mathematical Sciences, Vol. 12, 2018, no. 5, 229-254

Luca Grosset, Bruno Viscolani
      A note on optimality conditions for control problems with parameters
      Applied Mathematical Sciences, Vol. 12, 2018, no. 16, 773-782

Francisco J. Torres
      Solvability for fractional boundary value problems with p-Laplacian operator
      Applied Mathematical Sciences, Vol. 12, 2018, no. 24, 1167-1178

Zbigniew R. Bogdanowicz
      Optimization of persistent land coverage by swarm of drones
      Applied Mathematical Sciences, Vol. 12, 2018, no. 25, 1219-1237


Editors choice:

Akihiro Hoshida
      On a certain representation in the pairs of normed spaces
      Applied Mathematical Sciences, Vol. 12, 2018, no. 3, 115-119

G. Sh. Tsitsiashvili, V. P. Bulgakov, A. S. Losev
      Introduction of edges in directed graph describing protein network
      Applied Mathematical Sciences, Vol. 12, 2018, no. 19, 903-910

Federico Flore, Marisa Cenci
      Transaction cost politics in over the counter markets
      Applied Mathematical Sciences, Vol. 12, 2018, no. 23, 1137-1156

Loredana Ciurdariu
      Local extreme points and a Young-type inequality
      Applied Mathematical Sciences, Vol. 12, 2018, no. 26, 1265-1275

Dug Hun Hong, Jae Duck Kim
      Skordev type inequality for Sugeno integrals
      Applied Mathematical Sciences, Vol. 12, 2018, no. 28, 1383-1391